| Model Number |
1804225-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion in the distal circumflex (dcx) artery with heavy calcification and moderate tortuosity.The 2.25x38mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however, failed to advance due to the anatomy.The distal tip of the sds was noted to be flared; therefore, the sds was removed from patient and difficulty was noted during removal also due to the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.